# SDR SIMA2018100130003

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 34,227 hours, 30,177 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NAV LIGHT OUT-C/A-REMOVEDE AND REPLACED LEFT WING NAV LIGHT ASSEMBLY IAW AMM 33-43-03. OPS CHECK GOOD
